# SDR 96ZZZM303

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18786
- Make and model: Boeing 727232
- Aircraft serial: 20641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CRACK IN FLOOR BOARD ATTACH ANGLE AT STATION 1130 RBL 64.  ALSO, SMALL AREA OF LEVEL 1 CORROSION 6 INCHES FARTHER AFT FROM CRACK.  REMOVED CORROSION, MATERIAL LOSS WITHIN ACCEPTABLE LIMITS PER SRM 51-10-6, 51-10-3 AND FABRICATED ANGLE DOUBLERS, ALODINE AND PRIMED PER SRM 51-10-2 AND 51-40-4.  INSTALLED ANGLE DOUBLERS PER SRM 51-40-4 FIG 3.  (M)
